# SDR 08FDEA01990

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 6559948502
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER NR 2 CARGO DOOR S/N BNW 506, AFT LWR CORNER, OF SEAL DEPRESSOR HAS NICKS.  NR 2 CARGO DOOR SEAL DEPRESSOR, AFT CORNER FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED AFT CORNER SEAL DEPRESSOR PN NR 65-59948-502, REF 51-40-02 AND DWG 65-60234 THIS IS CLASSIFIED AS A MAJOR REPAIR.
